# SDR MWEA070234

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 12,516 hours, 6,844 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER UPPER BUCKET AFT ZEE CHANNEL IS CRACKED ON INBOARD SIDE AT STATION 36.  CUT OUT DAMAGE AND FABRICATED AND INSTALLED DOUBLER.
